Doctor insights on:
Period Delayed After Stopping Femilon
Taking "morning after" pill cause delay in period in 2nd month after pill is taken?
Normal period 20th, after pill period 12th, nxt period delayed
Yes may cause: After all ' morning after pill' is an hormonal manipulation , it can delay regular period , couple of cycles later will be normal, remember they are not "tic-tack" candy to take on regular basis, see your gyn doctor for birth control measure and to preserve your long time health. ...Read more
Withdrawal bleed for 3 weeks. Stopped pill, started again after bleeding ended. Possible ovulation during 3weeks of missed pills?
Many options: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
Prolonged bleeding? Took provera (medroxyprogesterone) to start period for irregular/absent period. Took microgestin for 3 weeks still bleeding since started period.
Medicines to help: You could have be given another medicine to stop bleeding. You should have your hemoglobin and thyroid function. You should be tested for infection. ...Read more
Unknown: When you stop any hormonal birth control, the next period or ovulation is unpredictable. If you want to get pregnant, then you could consider doing some home ovulation predictor kits. Also anyone attempting pregnancy should be on a prenatal vitamin. If you do not want to get pregnant, there is no "rhythm" method in the first few months after stopping Depo. Use another birth control instead! ...Read more
Restarted birth control 8 days before expected period.. Off for. 3 weeks , No period.. Cramping and light bleeding day before, is this delay normal?
End of pack: One would expect to have a period at the end of the pack of birth control pills. Since you started your pills so close to when your period was about to start you may experience irregular bleeding the first month. Typically we don’t start birth control so close to the menstrual cycle. ...Read more
Possible for delayed period month after plan b?Had period after taking it last month, this month have all symptoms of period expected week, no bleeding
Menses: There are a number of possibilities for why you would not have a menses after plan b. It is possible that the Plan B did not work and you are pregnant. It is also possible that you did not ovulate so you don't have a period because of anovulation. You should see your physician as soon as possible to figure out why you had no menses. ...Read more
Excessive menstrual bleeding after taking antibiotics (after having my menstrual cycle two weeks ago)?
See your doc: I recommend visiting your physician to determine the cause of your bleeding. If you are light headed or feel worse be sure to go to the emergency room. Wishing you the very best. ...Read more
Stopped BCP 4days after period stopped. Sex on BC &used condom 1-3days after period ended. 11days after stopping BCP had few cramps. Ovulating?
Unlikely: Most women will ovulate late after going off the pill. You might be ovulating, but I wouldn't count on it. Your next period will probably be late, because you'll probably ovulate late. ...Read more
It can be: One of the benefits of taking contraceptive pills is that menstrual periods usually reduce significantly and may stop altogether. This can be especially true with seasonale, where the the theory is to have only four menses per year. Any amount of bleeding is a normal "period" on bcp since the bleeding is drug withdrawal induced during the "sugar pill" week. ...Read moreSee 1 more doctor answer
Stopped bc midpack, had sex 1st 3 days after stopping bc. Brown spotting & cramps a week later. Could I b pregnant? Usually bleed day after stopping bc
See below: Within 72 hours after stopping it, typically. ...Read more
Taking Trinessa Lo had BTB 10 days prior to normal period lasted about 11 days then had no normal period during placebo pills. Pregnancy?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
4 months after labour, 1st time delayed period.3wks late yet still no menses till now.If 1 cycle no menses, amenorrhea?Blood work normal.Provera (medroxyprogesterone) helps?
- Talk to a doctor live online for free
- No period after stopping marvelon
- Getting period after stopping sprintec
- Light period after stopping pill
- Ask a doctor a question free online
- Long period after stopping depo
- Delayed period after miscarriage
- Delayed period after clomid
- Delayed period after laparoscopy
- Does femilon medicine delay periods?